Johannes (Ioannis) Giannoulis
Johannes (Ioannis) Giannoulis
Department of Mathematics, University of Ioannina
Bestätigte E-Mail-Adresse bei uoi.gr
Titel
Zitiert von
Zitiert von
Jahr
The nonlinear Schrödinger equation as a macroscopic limit for an oscillator chain with cubic nonlinearities
J Giannoulis, A Mielke
Nonlinearity 17 (2), 551, 2003
672003
Semiclassical limit of quantum dynamics with rough potentials and well‐posedness of transport equations with measure initial data
L Ambrosio, A Figalli, G Friesecke, J Giannoulis, T Paul
Communications on pure and applied mathematics 64 (9), 1199-1242, 2011
532011
Analysis, modeling and simulation of multiscale problems
A Mielke, A Mielke
Springer, 2006
382006
Dispersive evolution of pulses in oscillator chains with general interaction potentials
J Giannoulis, A Mielke
Discrete & Continuous Dynamical Systems-B 6 (3), 493, 2006
352006
Interaction of modulated pulses in the nonlinear Schrödinger equation with periodic potential
J Giannoulis, A Mielke, C Sparber
Journal of Differential Equations 245 (4), 939-963, 2008
282008
Passage from quantum to classical molecular dynamics in the presence of Coulomb interactions
L Ambrosio, G Friesecke, J Giannoulis
Communications in Partial Differential Equations 35 (8), 1490-1515, 2010
232010
Continuum descriptions for the dynamics in discrete lattices: derivation and justification
J Giannoulis, M Herrmann, A Mielke
Analysis, modeling and simulation of multiscale problems, 435-466, 2006
222006
Lagrangian and Hamiltonian two-scale reduction
J Giannoulis, M Herrmann, A Mielke
Journal of mathematical physics 49 (10), 103505, 2008
112008
High-frequency averaging in semi-classical Hartree-type equations
J Giannoulis, A Mielke, C Sparber
Asymptotic Analysis 70 (1-2), 87-100, 2010
102010
Interaction of modulated pulses in scalar multidimensional nonlinear lattices
J Giannoulis
Applicable Analysis 89 (9), 1413-1445, 2010
52010
Macroscopic dynamics of an oscillator chain described by the nonlinear Schrödinger equation
J Giannoulis, A Mielke
preprint, Institut für Analysis, Dynamik und Modellierung, University of …, 2004
52004
Interaction of modulated gravity water waves of finite depth
I Giannoulis
Journal of Differential Equations 261 (7), 3864-3892, 2016
12016
Transport and generation of macroscopically modulated waves in diatomic chains
J Giannoulis
arXiv preprint arXiv:1105.1552, 2011
12011
Three‐wave interaction in discrete lattices
J Giannoulis
PAMM: Proceedings in Applied Mathematics and Mechanics 6 (1), 475-476, 2006
12006
Young‐measure solutions to a generalized Benjamin–Bona–Mahony equation
J Giannoulis
Mathematical methods in the applied sciences 28 (5), 607-629, 2005
12005
Macroscopic pulse evolution for a nonlinear oscillator chain
J Giannoulis, A Mielke
PAMM: Proceedings in Applied Mathematics and Mechanics 4 (1), 540-541, 2004
12004
Formal derivation and analytical justification of modulation equations
IJ Giannoulis
2016
Corrigendum: Semiclassical Limit of Quantum Dynamics with Rough Potentials and Well‐Posedness of Transport Equations with Measure Initial Data
L Ambrosio, A Figalli, G Friesecke, J Giannoulis, T Paul
Communications on Pure and Applied Mathematics 66 (4), 646-647, 2013
2013
Reduction of effective Hamiltonian structures for interacting pulses in nonlinear lattices
J Giannoulis
Equadiff 2007, 2007
2007
Macroscopic dynamics in microscopic nonlinear oscillator chains
J Giannoulis, A Mielke
PAMM: Proceedings in Applied Mathematics and Mechanics 5 (1), 621-622, 2005
2005
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20